Mathematische Zeitschrift

, Volume 185, Issue 3, pp 339–353

Stability of hypersurfaces with constant mean curvature

  • João Lucas Barbosa
  • Manfredo do Carmo
Article

DOI: 10.1007/BF01215045

Cite this article as:
Barbosa, J.L. & do Carmo, M. Math Z (1984) 185: 339. doi:10.1007/BF01215045

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • João Lucas Barbosa
    • 1
  • Manfredo do Carmo
    • 2
  1. 1.Departamento de MatemáticaUniversidade Federal do CearáFortaleza CearáBrasil
  2. 2.Instituto de Matemática Pura e AplicadaRio de JaneiroBrasil